# SDR C2XA02SH112

- Difficulty date: October 20, 2002
- Submitted: October 20, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523049401
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,   A GOUGE WAS FOUND ON FRAME 63 BETWEEM STRINGERS 6 AND 8. MAINTENANCE REMOVED DAMAGE AND REPAIRED AFFECTED AREA IAW CONTINENTAL EXPRESS EC 5330-1200.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
